MAUDE Adverse Event Report: THE METRIX COMPANY SECURE; 3000 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET

THE METRIX COMPANY SECURE; 3000 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
Model Number 66631
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by a pharmacy technician that while filling a secure eva dual chamber 3000 ml bag, lot 66631-a6597, a small amount of lipids in the upper chamber prematurely migrated into the admixture of solutions in the lower chamber.There was no patient involvement.The unit was returned to metrix for evaluation.The results of the investigation are still pending.If additional relevant information becomes available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
G2: report source was corrected to indicate a foreign entity and health professional.H6: investigation findings and investigation conclusions were updated based on the results of the attached device evaluation and subsequent investigation.

Brand Name
SECURE
Common Device Name
3000 ML EMPTY EVA DUAL CHAMBER CONTAINER WITH 5 PORT MANIFOLD FILL SET
Manufacturer (Section D)
THE METRIX COMPANY
4400 chavenelle road
dubuque IA 52002
MDR Report Key11770308
Report Number1937141-2021-00002
Device Sequence Number14618331
Product Code KPE
UDI-Device Identifier20812496011514
UDI-Public20812496011514
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K960581
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,u
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number66631
Device Catalogue Number66631
Device Lot Number66631-A6597
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/20/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2021
Supplement Date Received by Manufacturer04/08/2021
Initial Report FDA Received Date05/04/2021
Supplement Report FDA Received Date06/03/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1